# SDR IPXA2021031066661

- Difficulty date: February 24, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 18,122 hours, 10,898 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Attach Fitting
- Part number: 2210081328
- Condition: Chafed
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CFAIRING 485AL OB 2ND ATTACH FLANGE HAS 6 ELONGATED HOLES AND CHAFFED AREAS ON IB SURFACEREMOVED AND REPLACED UPPER ONGERON IAW SR 51-40-21
